Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 198, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 4, 2011, 8:11 PM EDT for 4 counties in Ohio. It was in force for 64 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2011, 8:11 PM EDT (00:11 UTC)
- Expired
- Jun 4, 2011, 9:15 PM EDT
- In force
- 64 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Fairfield County, OH, Hocking County, OH, Pickaway County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 113 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 8:17 PM EDT | TSTM WND DMG | Stoutsville, OH | LARGE TREE DOWN. TIME ESTIMATED FROM RADAR. |
| Jun 4, 8:20 PM EDT | TSTM WND DMG | Se Ashville, OH | TREES DOWN. |
| Jun 4, 8:20 PM EDT | TSTM WND DMG | Stoutsville, OH | SEVERAL TREE LIMBS DOWN. |
| Jun 4, 8:23 PM EDT | TSTM WND DMG | 2 Ene Stoutsville, OH | TREES DOWN. PARTS OF ROOFS BLOWN OFF OF HOUSES. |
| Jun 4, 8:59 PM EDT | HAIL 0.88 | Hocking Hills State Par, OH | |
| Jun 4, 9:21 PM EDT | TSTM WND DMG | 5 Ese Circleville, OH | SHED BLOWN OVER ALONG WITH SEVERAL BRANCHES DOWN AT RESIDENCE ON TARLTON RD. TIME ESTIMATED FROM RADAR...DAMAGE OCCURRED WITH EVENING STORMS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 6:13 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2562 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1598 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
687
WUUS51 KILN 050011
SVRILN
OHC045-073-129-141-050115-
/O.NEW.KILN.SV.W.0198.110605T0011Z-110605T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
811 PM EDT SAT JUN 4 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FAIRFIELD COUNTY IN CENTRAL OHIO...
HOCKING COUNTY IN CENTRAL OHIO...
EASTERN PICKAWAY COUNTY IN CENTRAL OHIO...
NORTHEASTERN ROSS COUNTY IN SOUTHWEST OHIO...
* UNTIL 915 PM EDT.
* AT 808 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LANCASTER TO
ASHVILLE...MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
BREMEN...
CIRCLEVILLE...
LOGAN ELM VILLAGE...
SUGAR GROVE...
ROCKBRIDGE...
KINGSTON...
LOGAN...
CARBON HILL...
IN ADDITION...NORTH BERNE...STATE ROUTE 674 AT STATE ROUTE 188...
STATE ROUTE 138 AT US ROUTE 22...RINGGOLD...AMANDA...HIDEAWAY
HILLS...AW MARION STATE PARK AND CLEARPORT ARE NEAR THE PATH OF THESE
SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO.
&&
LAT...LON 3947 8216 3947 8227 3938 8229 3939 8250
3937 8252 3936 8274 3934 8275 3934 8294
3951 8309 3972 8307 3977 8284 3975 8250
3968 8236 3960 8237 3960 8226 3956 8225
3956 8215
TIME...MOT...LOC 0011Z 312DEG 33KT 3969 8256 3969 8294
$$
HATZOS3 follow-up statements
421
WWUS51 KILN 050029
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
829 PM EDT SAT JUN 4 2011
OHC045-073-129-141-050115-
/O.CON.KILN.SV.W.0198.000000T0000Z-110605T0115Z/
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-ROSS OH-
829 PM EDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHEASTERN ROSS...EASTERN PICKAWAY...HOCKING AND SOUTHERN
FAIRFIELD COUNTIES...
AT 826 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ROCKBRIDGE
TO 4 MILES NORTH OF CIRCLEVILLE...MOVING SOUTHEAST AT 45 MPH. STRONG
WINDS MAY ARRIVE WELL AHEAD OF ANY RAIN OR HAIL.
LOCATIONS IMPACTED INCLUDE...
LOGAN ELM VILLAGE...LOGAN...KINGSTON...CARBON HILL AND HOCKING HILLS
STATE PARK.
IN ADDITION...PICKAWAY COUNTY AIRPORT...TARLTON...LAKE LOGAN STATE
PARK...ANDERSONVILLE...OREVILLE...WHISLER...HAYDENVILLE AND
LAURELVILLE ARE NEAR THE PATH OF THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3947 8216 3947 8227 3938 8229 3939 8250
3937 8252 3936 8274 3934 8275 3934 8294
3951 8309 3972 8307 3977 8284 3975 8250
3968 8236 3960 8237 3960 8226 3956 8225
3956 8215
TIME...MOT...LOC 0029Z 317DEG 38KT 3957 8248 3959 8296
$$
HATZOS453
WWUS51 KILN 050049
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
849 PM EDT SAT JUN 4 2011
OHC045-129-141-050059-
/O.CAN.KILN.SV.W.0198.000000T0000Z-110605T0115Z/
FAIRFIELD OH-PICKAWAY OH-ROSS OH-
849 PM EDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROSS...EASTERN
PICKAWAY AND SOUTHERN FAIRFIELD COUNTIES HAS BEEN CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED SOUTHEAST INTO HOCKING COUNTY.
ADDITIONAL THUNDERSTORMS ARE CAPABLE OF BRIEF GUSTY WINDS AND HAIL
TO ONE HALF INCH IN DIAMETER OVER PICKAWAY AND SOUTHERN FAIRFIELD
COUNTIES.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3947 8216 3947 8227 3938 8229 3939 8250
3937 8252 3937 8275 3957 8273 3957 8262
3959 8259 3960 8237 3960 8226 3956 8225
3956 8215
TIME...MOT...LOC 0049Z 321DEG 33KT 3947 8258
$$
OHC073-050115-
/O.CON.KILN.SV.W.0198.000000T0000Z-110605T0115Z/
HOCKING OH-
849 PM EDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR HOCKING COUNTY...
AT 844 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED 6 MILES NORTH OF SOUTH BLOOMINGVILLE...MOVING
SOUTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
LOGAN...HOCKING HILLS STATE PARK AND CARBON HILL.
IN ADDITION...SOUTH BLOOMINGVILLE...OREVILLE...HAYDENVILLE...UNION
FURNACE...STARR AND MURRAY CITY ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3947 8216 3947 8227 3938 8229 3939 8250
3937 8252 3937 8275 3957 8273 3957 8262
3959 8259 3960 8237 3960 8226 3956 8225
3956 8215
TIME...MOT...LOC 0049Z 321DEG 33KT 3947 8258
$$
HATZOS487
WWUS51 KILN 050109
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
909 PM EDT SAT JUN 4 2011
OHC073-050119-
/O.EXP.KILN.SV.W.0198.000000T0000Z-110605T0115Z/
HOCKING OH-
909 PM EDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR HOCKING COUNTY WILL EXPIRE AT
915 PM EDT...
THE ORIGINAL SEVERE THUNDERSTORM HAS WEAKENED...AND MOVED SOUTHEAST
OF HOCKING COUNTY.
ANOTHER SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR WESTERN
HOCKING COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3947 8216 3947 8227 3938 8229 3939 8250
3937 8252 3937 8275 3957 8273 3957 8262
3959 8259 3960 8237 3960 8226 3956 8225
3956 8215
TIME...MOT...LOC 0109Z 321DEG 33KT 3933 8243
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:06 PM EDT, 5 hours 5 minutes earlier.
Area forecast discussion, Jun 4, 3:06 PM EDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 306 PM EDT SAT JUN 4 2011 .SYNOPSIS... A WEAK COLD FRONT WILL APPROACH FROM THE NORTH THIS AFTERNOON...MOVING SOUTHWARD THROUGH THE REGION TONIGHT. HIGH PRESSURE WILL BUILD IN TO THE NORTHEAST OF THE REGION...AS THE FRONTAL BOUNDARY REMAINS STALLED NEAR THE OHIO RIVER ON SUNDAY. && .NEAR TERM /SATURDAY NIGHT/... MAIN CONCERN FOR THE FORECAST TONIGHT IS ON SEVERE POTENTIAL...PRIMARILY ACROSS THE NORTHERN HALF OF THE FORECAST AREA. STRONG INSOLATION HAS BEEN GOING ON ACROSS THE MAJORITY OF THE FORECAST AREA...IN THE WAKE OF THE SMALL BAND OF ELEVATED ACTIVITY THAT PUSHED EAST THROUGH THE REGION IN THE PAST FEW HOURS. TEMPERATURES HAVE CLIMBED WELL INTO THE 90S...EVEN AS FAR NORTH AS DETROIT. MEANWHILE...SOUTHWESTERLY TO WESTERLY WINDS HAVE BEEN CONTRIBUTING TO MOISTURE ADVECTION. DEWPOINTS ARE PUSHING 70 IN THE WESTERN HALF OF THE FORECAST AREA...ALTHOUGH MIXING AND CUMULUS DEVELOPMENT MAY OFFSET THIS A BIT. EVEN STILL...LOWER 70 DEWPOINTS ARE EXPECTED IN THE SOUTHWESTERN PART OF THE FORECAST AREA THIS EVENING...WITH MID 60S TO UPPER 60S ELSEWHERE. THESE FACTORS HAVE LED TO MLCAPE VALUES OF AROUND 2500-3000 J/KG IN THE WESTERN HALF OF THE FORECAST AREA...WITH SLIGHTLY LOWER VALUES EXPECTED TO DEVELOP IN THE EASTERN HALF OVER THE NEXT FEW HOURS. FORCING WILL BE PROVIDED BY A SOUTHWARD MOVING COLD FRONT...WITH INITIATION JUST STARTING TO BEGIN NOW (19Z) ACROSS NORTHERN ILLINOIS AND INDIANA. LOW LEVEL CONVERGENCE/FRONTOGENESIS LOOKS SUFFICIENT (THOUGH NOT REMARKABLY STRONG) TO TAKE ADVANTAGE OF THE INSTABILITY. SHEAR...HOWEVER...IS A MARGINAL FACTOR THAT MAY LIMIT STORM ORGANIZATION FOR THE ILN FORECAST AREA. 0-6KM BULK SHEAR OF 30 KNOTS OR SO IS SUPPORTIVE OF STORM ORGANIZATION...BUT THIS IS NOT AT THE HIGH END OF THE SPECTRUM. IN ADDITION...THE SHEAR IS RELATIVELY UNIDIRECTIONAL. STORM MODE WILL PROBABLY BE THAT OF BROKEN LINES OR SEGMENTS...RATHER THAN A FULL-BLOWN MCS OR DISCRETE SUPERCELLS. IT LOOKS LIKE THE PRIMARY THREAT WILL BE FOR SEVERE WIND GUSTS...ALTHOUGH SOME LARGE HAIL CANNOT BE RULED OUT GIVEN THE HIGHER-END INSTABILITY. HIGH LCLS AND UNIDIRECTIONAL FLOW ARE NOT ESPECIALLY SUPPORT OF TORNADOES. AS CONVECTION PROPAGATES FURTHER SOUTHWARD...STORM ELEMENTS MAY BECOME ORIENTED SOMEWHAT PARALLEL TO THE SHEAR VECTOR...LEADING TO GUSTING OUT AND A LESSENING WIND THREAT FOR THE SOUTHERN HALF OF THE FORECAST AREA. TIMED OUT SOME LOW-END LIKELY POPS FOR THE NORTHERN AND EASTERN PARTS OF THE FORECAST AREA...WHERE MODELS ARE IN BETTER AGREEMENT ON COVERAGE/QPF/TIMING OF PRECIPITATION. && .SHORT TERM /SUNDAY AND SUNDAY NIGHT/... THE SOMEWHAT-DIFFUSE BOUNDARY WILL REMAIN STRETCHED NEAR THE OHIO RIVER AND THROUGH THE CINCINNATI AREA THROUGH THE DAY ON SUNDAY. CANNOT RULE OUT ISOLATED SHOWER AND THUNDERSTORM DEVELOPMENT ALONG THIS BOUNDARY AT ANY TIME...ALTHOUGH IT LOOKS LIKE CHANCES WILL BE BETTER FOR SOME PRECIPITATION IN THE FAR SOUTH ON SUNDAY MIDDAY INTO AFTERNOON...AS THE FRONT STARTS PUSHING SOUTH OF THE FORECAST AREA. DEPENDING ON HOW MUCH CLOUD COVER IS AROUND...INSTABILITY COULD BUILD ENOUGH TO ALLOW FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS. THIS THREAT WOULD BE LIMITED ONLY TO THE SOUTHERN PORTIONS OF THE FORECAST AREA. CONDITIONS SHOULD DRY OUT ON SUNDAY NIGHT...WITH SLIGHTLY LOWER DEWPOINTS AND DECREASING CLOUD COVER ALLOWING TEMPS TO FALL A BIT FURTHER ON SUNDAY NIGHT. && .LONG TERM /MONDAY THROUGH FRIDAY/... SFC HIGH PRESSURE WILL CONTINUE TO MOVE EAST OF THE AREA ON MONDAY AS UPR LVL RIDGE BEGINS TO BUILD BACK TO THE NE TOWARD THE MIDDLE OHIO VALLEY. THIS WILL BRING A WEAK WARM FRONT BACK TO THE NE AS WELL. THIS FEATURE COULD TRIGGER AN ISOLATED SHOWER OR THUNDERSTORM AS IT ADVANCES SLOWLY NE AND HAVE THUS KEPT 20 POPS IN THE FORECAST FOR THE AFTN AND EVENING HOURS...MAINLY WESTERN ZONES. FOR MONDAY NIGHT INTO TUESDAY...MUCH UNCERTAINTY EXISTS ON POTENTIAL MCS DEVELOPMENT ACRS THE LOWER GREAT LAKES AND HOW IT WILL EVOLVE/ PROPAGATE SOUTHEAST. HAVE SIDED WITH THE GFS/CMC/ECMWF MODELS WHICH BRUSH OUR NRN/NERN CWFA WITH A THREAT FOR SHOWERS/STORMS. GIVEN UNCERTAINTY...WILL ONLY GO AS HIGH AS 30 PERCENT. UPR LVL RIDGE SHOULD REACH ITS FARTHEST EXTENT NORTH TUESDAY NIGHT...AND WILL BEGIN TO FLATTEN TO THE SOUTH ON WEDNESDAY AS UPSTREAM ENERGY BEGINS TO APPROACH THE NRN PLAINS/UPR MS RIVER VALLEY. ON WEDNESDAY...REGION WILL BE IN A SOUTHWESTERLY FLOW PATTERN AT THE SFC AS A COLD FRONT BEGINS TO SAG SOUTHEAST TOWARD THE WESTERN GREAT LAKES/MIDDLE MS RIVER VALLEY. GIVEN HEAT AND HUMIDITY...CAN NOT RULE OUT A POP UP SHOWER/STORM IN THE HEAT OF THE DAY INTO THE EARLY EVENING HOURS...SO HAVE CONTINUE TO KEEP 20 POPS IN THE FORECAST. FOR THURSDAY INTO FRIDAY...GFS/ECMWF ARE IN DECENT AGREEMENT IN SENDING AFOREMENTIONED COLD FRONT THROUGH THE REGION. THIS WILL MOST LIKELY BRING THE BEST THREAT FOR SHOWERS AND THUNDERSTORMS IN THE EXTENDED PERIOD. AGAIN...GIVEN HOW HARD IT IS TO PINPOINT TIMING AND AREAL EXTENT OF CONVECTION DURING THIS TIME OF THE YEAR...HAVE KEPT POPS IN THE CHANCE CATEGORY ATTM. FOR THE UPCOMING WEEKEND...HAVE TAKEN A BLEND OF HPC AND THE 00Z ECMWF WHICH KEEPS SFC HIGH PRESSURE OVER THE REGION ALONG WITH DRY WEATHER. TEMPERATURE WISE...IT WILL BE WARM TO HOT THROUGH MID WEEK... FOLLOWED BY SOMEWHAT COOLER TEMPERATURES AND DRIER AIR BY THE WEEKEND. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... VFR CONDITIONS WILL CONTINUE THIS AFTERNOON WITH SCT CU DEVELOPING ACROSS THE AREA. A COLD FRONT WILL APPROACH FROM THE NORTH THIS EVENING...PROVIDING A CHANCE FOR SCT SHWRS AND TSTMS AT EACH OF THE TAF SITES. A FEW OF THE STORMS ACROSS CENTRAL OHIO COULD BECOME SEVERE. THE SHWRS AND TSTMS ARE EXPECTED TO GRADUALLY WEAKEN AS THEY PROGRESS SOUTHWARD AFTER SUNSET...AND THEY SHOULD DIMINISH BY EARLY MORNING. WINDS WILL SHIFT TO THE W AND NW BEHIND THE FRONT TONIGHT. EXPECTING MOSTLY VFR CONDITIONS OVERNIGHT...BUT WITH ABUNDANT LOW LEVEL MOISTURE AND LIGHT WINDS...THERE IS THE POTENTIAL FOR MIST AT MOST SITES. VSBYS MAY DROP TO MVFR CONDITIONS TOWARDS DAYBREAK...WITH THE EXCEPTION OF KLUK WHICH MAY DROP TO LIFR CONDITIONS DUE TO FOG POTENTIAL THERE. EXPECTING MOSTLY QUIET CONDITIONS ACROSS THE AREA SUNDAY MORNING... BUT THERE WILL BE A SLIGHT CHANCE OF TSTMS ACROSS SOUTHERN PORTION OF THE AREA TOWARDS AFTERNOON. OUTLOOK...THUNDERSTORMS POSSIBLE INTO MONDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HATZOS NEAR TERM...HATZOS SHORT TERM...HATZOS LONG TERM...HICKMAN AVIATION...KURZ
Hazardous weather outlook, Jun 4, 3:14 PM EDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 314 PM EDT SAT JUN 4 2011 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 051915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- 314 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND EVENING...AS A COLD FRONT APPROACHES FROM THE NORTH. SOME OF THESE STORMS ARE EXPECTED TO BE SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL AS THE PRIMARY THREATS. THIS THREAT SHOULD END BY LATE EVENING...AS THE STORMS MOVE SOUTH OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. INZ073>075-080-KYZ089>100-OHZ077>082-088-051915- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 314 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP NORTH OF THE REGION THIS EVENING...PUSHING SOUTH AS A COLD FRONT APPROACHES FROM THE NORTH. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS MAY PRODUCE STRONG TO ISOLATED SEVERE WIND GUSTS DURING THE EVENING TO EARLY OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP AGAIN ON SUNDAY. CONDITIONS MAY BECOME FAVORABLE FOR A FEW OF THESE STORMS TO APPROACH SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HATZOS
In the hours before
Local storm report, Jun 4, 7:26 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
726 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND GST KOSU OSU AIRPORT 40.08N 83.07W
06/04/2011 M46.00 MPH FRANKLIN OH ASOS
MEASURED AT THE OHIO STATE UNIVERSITY AIRPORT.
&&
HATZOSLocal storm report, Jun 4, 7:32 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
732 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL HILLIARD 40.04N 83.14W
06/04/2011 E0.75 INCH FRANKLIN OH AMATEUR RADIO
&&
HUGHESLocal storm report, Jun 4, 7:37 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
737 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 2 W DOWNTOWN COLUMBUS 39.97N 83.04W
06/04/2011 E0.75 INCH FRANKLIN OH PUBLIC
&&
SNYDERSpecial weather statement, Jun 4, 7:42 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
742 PM EDT SAT JUN 4 2011
OHZ034-035-042-043-050030-
AUGLAIZE OH-DARKE OH-MERCER OH-SHELBY OH-
742 PM EDT SAT JUN 4 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EXTREME WESTERN
SHELBY...MERCER...NORTHERN DARKE AND WESTERN AUGLAIZE COUNTIES
THROUGH 830 PM EDT...
AT 740 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM CHATTANOOGA TO NORTH DAYTON TO 22 MILES WEST OF UNION
CITY...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FORT RECOVERY...
ROCKFORD...COLDWATER...ST. HENRY...CELINA...UNION CITY...ST. MARYS...
NEW BREMEN...MINSTER AND ANSONIA.
ALSO...WABASH...NORTH DAYTON...TAMA...ROSE HILL...BURKETTSVILLE...
COSMOS...NEW WESTON AND MENDON ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4069 8445 4069 8429 4068 8428 4036 8437
4010 8481 4073 8481 4073 8446Local storm report, Jun 4, 7:59 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
759 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND DMG HILLIARD 40.04N 83.14W
06/04/2011 FRANKLIN OH AMATEUR RADIO
16 INCH TREES LIMBS DOWN AVERY/DAVIDSON ROADS NEAR
HILLIARD
0752 PM TSTM WND DMG COLUMBUS 39.99N 82.99W
06/04/2011 FRANKLIN OH AMATEUR RADIO
TREE DONW LYNWOOD/BROAD STREETS BLOCKING BROAD ST. DIME
SIZE HAIL REPORTED.
&&
HUGHESLocal storm report, Jun 4, 8:02 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
802 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM TSTM WND GST KLCK RICKENBACKER APT 39.81N 82.93W
06/04/2011 M51.00 MPH FRANKLIN OH AWOS
MEASURED AT RICKENBACKER INTERNATIONAL AIRPORT.
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:22 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Shelby | 38 min |
| Jun 4, 8:55 PM EDT | Special Weather Statement | ILN | Pickaway | 35 min |
| Jun 4, 9:01 PM EDT | Special Weather Statement | ILN | Champaign, Miami | 44 min |
| Jun 4, 9:07 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 38 min |
| Jun 4, 9:14 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Miami, Montgomery | 31 min |
| Jun 4, 9:30 PM EDT | Special Weather Statement | ILN | Auglaize | 30 min |
| Jun 4, 9:33 PM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway, Ross | 3 hr |
| Jun 4, 9:37 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Montgomery | 38 min |
| Jun 4, 9:41 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Pike, Ross | 64 min |
| Jun 4, 9:55 PM EDT | Special Weather Statement | ILN | Franklin, Madison, Pickaway | 35 min |
| Jun 4, 10:05 PM EDT | Areal Flood Advisory | ILN | Clark, Darke, Greene, Miami, Montgomery | 3 hr |
| Jun 4, 10:06 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene, Warren | 39 min |
| Jun 4, 10:27 PM EDT | Special Weather Statement | ILN | Fairfield, Fayette, Licking, Pickaway | 33 min |
| Jun 4, 10:38 PM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Highland, Pike, Ross | 67 min |
| Jun 4, 10:44 PM EDT | Special Weather Statement | ILN | Pike | 31 min |
| Jun 4, 10:54 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 51 min |
| Jun 4, 10:59 PM EDT | Flash Flood Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 3 hr |
| Jun 4, 11:38 PM EDT | Special Weather Statement | ILN | Scioto | 67 min |
| Jun 4, 11:48 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 42 min |
| Jun 5, 12:07 AM EDT | Flash Flood Warning | ILN | Scioto | 3 hr |
| Jun 5, 4:29 PM EDT | Special Weather Statement | ILN | Union | 61 min |
| Jun 5, 4:30 PM EDT | Special Weather Statement | ILN | Ross | 60 min |
| Jun 5, 5:21 PM EDT | Special Weather Statement | ILN | Pike | 39 min |
| Jun 5, 5:47 PM EDT | Special Weather Statement | ILN | Pickaway | 28 min |
| Jun 5, 6:16 PM EDT | Special Weather Statement | ILN | Pickaway | 44 min |
| Jun 5, 6:21 PM EDT | Severe Thunderstorm Warning | ILN | Pickaway, Ross | 39 min |
| Jun 5, 6:57 PM EDT | Special Weather Statement | ILN | Ross | 48 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.